Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 12, NWS Quad Cities, IA

April 24, 2008Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 24, 2008, 11:55 PM CDT for Jo Daviess County, Stephenson County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 24, 2008, 11:55 PM CDT (04:55 UTC)
Expired
Apr 25, 2008, 12:30 AM CDT
In force
35 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 99 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 158 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
158 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
495 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 2:47 PM CDT, 9 hours 8 minutes earlier.

Area forecast discussion, Apr 24, 2:47 PM CDT, 9 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
247 PM CDT THU APR 24 2008

.SYNOPSIS...
LOW PRESSURE DEVELOPING IN WESTERN KANSAS WILL SEND A WARM FRONT
TOWARDS THE REGION ON A STRENGTHENING LOW LEVEL JET OVERNIGHT. MCS
EXPECTED TO DEVELOP IN PORTIONS OF IOWA NORTH OF THE WARM FRONT WITH
THREAT OF HEAVY RAIN. DEEPENING LOW PRESSURE WILL TRACK INTO
WISCONSIN ON FRIDAY SENDING A STRONG COLD FRONT ACROSS THE REGION
WITH SEVERE WEATHER POSSIBLE. BELOW NORMAL TEMPERATURES TO FOLLOW BEHIND THE
STORM SYSTEM AS UPPER LOW DEEPENS IN THE GREAT LAKES REGION.

&&

.SHORT TERM...TONIGHT...
HAVE ISSUED A FLASH FLOOD WATCH FOR OUR IOWA COUNTIES NORTH OF
HIGHWAY 34 FOR OVERNIGHT AND FRIDAY MORNING. FRONTAL TYPE FLASH
FLOOD EVENT EXPECTED WITH BOTH ECMWF AND UKMET SHOWING MCS
DEVELOPMENT NORTH OF THE WARM FRONT MAINLY AFTER 06Z. THE LOW LEVEL
JET WILL BE IMPINGING ON THE FRONT AND STRENGTHENING TO OVER 50
KNOTS. PLENTY OF MOISTURE AVAILABLE WITH PRECIPITABLE WATER
INCREASING TO OVER 1.40 INCHES WHICH IS OVER 150 PERCENT OF NORMAL.
IN ADDITION...1 TO 3 HOUR FLASH FLOOD GUIDANCE IN OUR IOWA COUNTIES
NORTH OF KEOSAUQUA TO BURLINGTON IS LESS THAN 2 INCHES. TODAYS
RAIN UP TO AN INCH IN THE AREA OF CONCERN HAS SATURATED THE
GROUND. CANT RULE OUT ISOLATED SEVERE HAIL OR WIND AT THE ONSET OF
THE MCS BUT MAIN CONCERN IS FLASH FLOODING. TEMPERATURES STAYING
QUITE MILD WITH MOST LOCATIONS SEEING LOWS AROUND 60.

RADAR MOSAIC SHOWS CURRENT AREA OF STEADY RAIN CONTINUES TO DIMINISH
FROM THE SOUTH SO THIS EVENING EXPECTING SCATTERED SHOWERS GRADUALLY
ENDING FOR A TIME.
..HAASE..

.LONG TERM...FRIDAY THROUGH THURSDAY...
THE TERRIFICALLY CHALLENGING STORM SYSTEM OVER THE MIDWEST WILL
CONTINUE TO SPREAD SHOWERS AND THUNDERSTORMS WITH POTENTIALLY HEAVY
RAINFALL OVER THE CWA DURING THE MORNING HOURS FRIDAY. THIS IS
PROBLEMATIC GIVEN THE EQUALLY LIKELIHOOD OF THREATS OF FLASH
FLOODING...WHICH WOULD BE WORSENED BY THE POTENTIALLY ONGOING
MCS...AND THE OTHER SIDE OF THE COIN...WHERE SHOULD THE MCS BE
WEAK OR LESS WIDESPREAD OVER THE CWA...A SEVERE WEATHER EVENT
WOULD BECOME LIKELY. AT THIS TIME...IT APPEARS MORE LIKELY THAT WE
WOULD SEE WIDESPREAD RAINFALL FROM 7 AM TIL NOON OR SO...FOLLOWED
BY PARTIAL CLEARING. THIS NARROW WINDOW WOULD LIMITED THE COVERAGE
OF SEVERE STORMS WITH THE COLD FRONT...WHICH SHOULD SWEEP EAST
FROM 1 PM TO 6 PM ACROSS THE CWA. SHOULD WE REACH THE MID 70S TO
LOWER 80S...WHICH SHOULD ONLY OCCUR IF THE MCS DOES NOT
VERIFY...SUPERCELLS WITH LARGE HAIL...DAMAGING WINDS AND
TORNADOES WOULD BE POSSIBLE...ESPECIALLY ALONG AND EAST OF THE
MISSISSIPPI RIVER. BY LATE AFTERNOON AND EARLY EVENING...THE
SURFACE COLD FRONT WILL SWEEP EAST...ENDING THE PCPN THREAT.

TEMPERATURES WILL CRASH BACK BELOW NORMAL FOR THIS WEEKEND...WITH
CONTINUED RAINFALL CHANCES AS THE UPPER LOW DEVELOPS OVER THE GREAT
LAKES. WE WILL KEEP POP ALL LIQUID FOR NOW...BUT SOME SNOW MIXED IN
IS POSSIBLE IN THE FAR NORTH DURING THE LATE NIGHT HOURS SATURDAY
INTO SUNDAY.

NO CHANCES BEYOND MONDAY GIVEN THE STORMY WEATHER...BUT THE NEXT
SHOT AT PCPN APPEARS LIKELY AROUND WEDNESDAY NIGHT AND THURSDAY AS
RETURN FLOW SETS UP IN THE PLAINS. ..ERVIN..

&&

.AVIATION...
RAIN DIMINISHES THIS EVENING FROM SOUTH TO NORTH BUT LOW LEVEL
MOISTURE WILL KEEP MVFR CIGS/VIS AROUND. THE BIG CONCERN IS A LARGE
AREA OF THUNDERSTORMS THAT WILL DEVELOP AFTER 06Z IN IOWA WEST OF
THE MISSISSIPPI RIVER AND THEN SPREAD EASTWARD. MVFR WITH OCNL IFR
CONDITIONS IN THUNDERSTORMS AND HEAVY RAIN LIKELY AFTER 06Z AND INTO
FRIDAY MORNING. BRIEF BREAK IN THE RAIN BUT A STRONG COLD FRONT WILL
SWEEP ACROSS THE TAF SITES FRIDAY AFTERNOON...WITH A POTENTIAL FOR A
LINE OF STORMS TO FORM AHEAD OF THE FRONT. SOUTH WINDS ON FRIDAY
WILL INCREASE TO 15 TO 25 KNOTS SHIFTING TO THE WEST 20 TO 30
KNOTS BEHIND THE FRONT. ..HAASE..

&&

.HYDROLOGY...
FORECAST AND ACTUAL HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL
RESULT IN PROLONGED FLOODING...OR SLIGHTLY WORSE FLOODING ON MANY
AREA RIVERS. RIVER BASINS MOST AT RISK WILL BE IOWA TRIBUTARY
RIVERS. NCRFC AND NWS FORECAST ACCOUNT FOR TODAYS 0.5 TO 1 INCH
RAINS...AND AN ADDITIONAL 0.75 TO 1.25 YET TO FALL TONIGHT INTO
FRIDAY NOON. ..ERVIN..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY AFTERNOON
     FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-
     DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-
     KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...NONE.
MO...NONE.
&&

HAASE/ERVIN/HAASE
Hazardous weather outlook, Apr 24, 2:50 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CDT THU APR 24 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-252000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
250 PM CDT THU APR 24 2008

...FLASH FLOOD WATCH FOR MUCH OF EASTERN IOWA LATE TONIGHT THROUGH
MIDDAY FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE
THROUGH LATE AFTERNOON OVER FAR EASTERN IOWA AND NORTHWEST
ILLINOIS. SEVERE WEATHER IS NOT EXPECTED.

TONIGHT...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL OF EASTERN
IOWA NORTH OF KEOSAUQUA TO BURLINGTON FROM 1 AM THROUGH 1 PM
FRIDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE
AREA THIS EVENING WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL
OVERNIGHT. SEVERAL ROUNDS OF THUNDERSTORMS MAY PRODUCE RAINFALL
AMOUNTS FROM 1 TO 2 INCHES... AND LOCALLY AS HIGH AS 3 INCHES.
THIS MAY RESULT IN FLASH FLOODING WHERE SOIL CONDITIONS ARE
SATURATED FROM RECENT RAINFALL. FOR MORE INFORMATION...PLEASE SEE
THE LATEST FLOOD WATCH PRODUCT.

THERE IS A LOW PROBABILITY OF ISOLATED STORMS REACHING SEVERE
LEVELS OVER THE AREA TONIGHT. THE PRIMARY THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

MINOR TO MODERATE FLOODING CONTINUES ALONG TRIBUTARY RIVERS IN
EASTERN IOWA AND NORTHWEST ILLINOIS. MODERATE TO MAJOR FLOODING IS
OCCURRING ALONG THE MISSISSIPPI RIVER...MAINLY FROM THE QUAD CITIES
DOWNSTREAM. PLEASE SEE THE LATEST FLOOD STATEMENT PRODUCT FOR
FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS...SOME WITH HEAVY RAIN...WILL CONTINUE TO AFFECT THE
REGION FRIDAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER MOST
OF THE AREA. SEVERE STORMS APPEAR MOST LIKELY ALONG AND EAST OF THE
MISSISSIPPI RIVER FROM MIDDAY FRIDAY INTO FRIDAY EVENING. LARGE
HAIL APPEARS TO BE THE PRIMARY THREAT...WITH DAMAGING WIND A
SECONDARY THREAT. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT
RECEIVE SEVERAL ROUNDS OF HEAVY RAIN AND A FLASH FLOOD WATCH IS IN
EFFECT UNTIL 1 PM FRIDAY.

ANY HEAVY RAINFALL THAT OCCURS MAY CAUSE AREA RIVERS TO SLOW THEIR
RATE OF FALL...OR EXPERIENCE ADDITIONAL RISES AND SECONDARY
CRESTS OVER THE NEXT WEEK.

SUNDAY NIGHT AND MONDAY NIGHT...MUCH COLDER AIR WILL BRING THE THREAT
OF FREEZING TEMPERATURES. IN ADDITION...A MIX OF RAIN AND SNOW IS
POSSIBLE SUNDAY NIGHT NORTH OF HIGHWAY 20. MONDAY NIGHT HAS THE
GREATEST POTENTIAL FOR A HARD FREEZE...ESPECIALLY NORTH OF
INTERSTATE 80...WHERE READINGS MAY DROP WELL INTO THE 20S.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR
TONIGHT. HOWEVER...REPORTS OF HEAVY RAINFALL AND FLOODING WILL BE
APPRECIATED.

DLS

In the hours before

Local storm report, Apr 24, 6:18 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
618 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       BRIGHTON                41.17N 91.82W
04/24/2008  M1.05 INCH       WASHINGTON         IA   CO-OP OBSERVER

            STORM TOTAL SO FAR. LIGHT RAIN STILL FALLING.

&&

MIKEZ
Local storm report, Apr 24, 6:26 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HEAVY RAIN       FARMINGTON              40.64N 91.74W
04/24/2008  M0.40 INCH       VAN BUREN          IA   TRAINED SPOTTER

            STORM TOTAL.

&&

MIKEZ
Local storm report, Apr 24, 10:41 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1041 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             CASCADE                 42.30N 91.01W
04/24/2008  E0.50 INCH       DUBUQUE            IA   TRAINED SPOTTER

&&

DLF
Special weather statement, Apr 24, 10:47 PM CDT, 1 hour 8 minutes before
IAZ042-054-ILZ001-250430-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1047 PM CDT THU APR 24 2008

...STRONG THUNDERSTORM IN NORTHEAST IOWA...

AT 1040 PM...A TRAINED SPOTTER REPORTED AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED A STRONG THUNDERSTORM PRODUCING HAIL UP TO
ONE-HALF INCH AND STRONG GUSTY WINDS.

LOCATIONS THAT WILL BE AFFECTED BY THIS STORM THROUGH 1130 PM
INCLUDE IN DUBUQUE COUNTY IOWA AND EXTREME NORTHWEST JO DAVIESS
COUNTY ILLINOIS...EAST DUBUQUE...ASBURY...CENTRALIA...DUBUQUE...
DURANGO...EPWORTH...PEOSTA...SAGEVILLE AND SHERRILL.

IN ADDITION TO THE STRONG WINDS AND HAIL...BE PREPARED FOR INTENSE
RAINFALL.

WOLF
Local storm report, Apr 24, 11:22 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 PM CDT THU APR 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HAIL             DUBUQUE                 42.50N 90.69W
04/24/2008  M0.25 INCH       DUBUQUE            IA   TRAINED SPOTTER

&&

DLF
Special weather statement, Apr 24, 11:23 PM CDT, 32 minutes before
IAZ040-250515-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1123 PM CDT THU APR 24 2008

...STRONG THUNDERSTORM HEADING TOWARD BUCHANAN COUNTY...

AT 1119 PM...NATIONAL WEATHER SERVICE INDICATED A STRONG
THUNDERSTORM JUST EAST OF THE WATERLOO AREA OR ABOUT 5 MILES WEST OF
JESUP MOVING EAST TOWARD BUCHANAN COUNTY AT 35 MPH.

THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH...INTENSE
RAINFALL AND SMALL HAIL.  SOME LOCATIONS THAT WILL BE AFFECT BY THE
STORM THROUGH AROUND MIDNIGHT INCLUDE AURORA...HAZLETON...
INDEPENDENCE...JESUP...LAMONT...QUASQUETON...ROWLEY AND WINTHROP.

IF YOU ARE DRIVING TONIGHT...BE PREPARED FOR WATER PONDING ON ROADS
AND REDUCED VISIBILITIES FROM HEAVY RAIN.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:40 PM CDTRiver Flood WarningDVNJohnson, Washington4 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNKeokuk5 days
Apr 24, 8:40 PM CDTRiver Flood WarningDVNDes Moines, Henry, Lee18 hr
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson6 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNDubuque, Jackson11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNClinton, Scott11 days
Apr 24, 9:24 PM CDTRiver Flood WarningDVNMuscatine, Scott12 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNBuchanan, Linn4 days
Apr 25, 5:01 AM CDTRiver Flood WarningDVNDelaware, Jones34 hr
Apr 25, 5:01 AM CDTRiver Flood WarningDVNJackson3 days
Apr 25, 5:56 AM CDTFlash Flood WarningDVNBuchanan, Delaware, Dubuque6 hr
Apr 25, 6:55 AM CDTRiver Flood WarningDVNBenton, Linn4 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn6 days
Apr 25, 6:55 AM CDTRiver Flood WarningDVNJohnson, Louisa, Washington5 hr
Apr 25, 7:11 AM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Keokuk, Linn6 hr
Apr 25, 7:30 AM CDTSevere Thunderstorm WarningDVNJones30 min
Apr 25, 7:47 AM CDTSevere Thunderstorm WarningDVNJackson13 min
Apr 25, 7:51 AM CDTFlash Flood WarningDVNCedar, Dubuque, Jackson, Jones6 hr
Apr 25, 12:02 PM CDTRiver Flood WarningDVNJackson5 days
Apr 25, 1:42 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Linn63 min
Apr 25, 2:26 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn39 min
Apr 25, 2:31 PM CDTSevere Thunderstorm WarningDVNCedar, Henry, Johnson, Keokuk, Louisa, Muscatine and 1 more59 min
Apr 25, 2:47 PM CDTRiver Flood WarningDVNJohnson, Louisa, Washington4 days
Apr 25, 2:51 PM CDTTornado WarningDVNHenry, Jefferson, Louisa, Washington39 min
Apr 25, 2:54 PM CDTSevere Thunderstorm WarningDVNLee47 min
Apr 25, 3:01 PM CDTTornado WarningDVNCedar, Johnson, Louisa, Muscatine, Washington44 min
Apr 25, 3:25 PM CDTTornado WarningDVNLouisa, Muscatine65 min
Apr 25, 3:34 PM CDTTornado WarningDVNCedar, Clinton, Muscatine, Scott41 min
Apr 25, 3:41 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson64 min
Apr 25, 4:07 PM CDTTornado WarningDVNClinton, Jackson38 min
Apr 25, 4:19 PM CDTTornado WarningDVNMuscatine, Scott41 min
Apr 25, 4:27 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson63 min
Apr 25, 5:36 PM CDTSevere Thunderstorm WarningDVNJackson24 min
Apr 25, 7:18 AM CDTRiver Flood WarningDVNStephenson15 days
Apr 25, 8:56 AM CDTSevere Thunderstorm WarningDVNCarroll34 min
Apr 25, 5:16 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.